×

zbMATH — the first resource for mathematics

Monotone subnets in partially ordered sets. (English) Zbl 0153.33202

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[2] S. R. Kogalovskiĭ, On a theorem of Frink, Uspehi Mat. Nauk 19 (1964), no. 2 (116), 143 – 145 (Russian).
[3] S. R. Kogalovskiĭ, On linearly complete ordered sets, Uspehi Mat. Nauk 19 (1964), no. 2 (116), 147 – 150 (Russian).
[4] Edward J. McShane, Order-preserving maps and integration processes, Annals of Mathematics Studies, no. 31, Princeton University Press, Princeton, N. J., 1953. · Zbl 0051.29301
[5] T. Naito, On a problem of Wolk in interval topologies, Proc. Amer. Math. Soc. 11 (1960), 156 – 158. · Zbl 0090.02401
[6] E. S. Wolk, Order-compatible topologies on a partially ordered set, Proc. Amer. Math. Soc. 9 (1958), 524 – 529. · Zbl 0089.01902
[7] E. S. Wolk, On partially ordered sets possessing a unique order-compatible topology, Proc. Amer. Math. Soc. 11 (1960), 487 – 492. · Zbl 0094.25001
[8] E. S. Wolk, Dedekind completeness and a fixed-point theorem, Canad. J. Math. 9 (1957), 400 – 405. · Zbl 0086.04302 · doi:10.4153/CJM-1957-047-5 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.